# SDR CA140804015

- Difficulty date: June 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Bypass Valve
- Part number: 7288091
- Condition: Failed
- Location: Fuel Temp
- Part time: 2,468 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, BOTH ENGINE FUEL TEMPS IN THE RED.  MAINTENANCE REPLACED BOTH THERMAL BYPASS VALVES.
